Você está na página 1de 7

PATIENTS MANUAL

ANALGIN
500 mg
tablet
metamizolee sodium
Prior to use, carefully read through this manual.
Save the instruction manual. You might want to read it again.
If you have any further questions, ask your doctor or pharmacist.
This medication is prescribed for you. Do not pass it on to others. He could harm
them, even if they have the same signs of disease.
If any of the side effects gets serious, or if you notice any side effects not listed in
this Manual, please tell your doctor or pharmacist.
The manual contains:
1. What is Analgin and what it is used for?
2. Before taking Analgin
3. How to use Analgin
4. Possible side effects
5. How to store Analgin
6. Additional information
1. What is ANALGIN and for what is USED?
Analgin contains an active substance which is a derivative of metamizol pirazolone.
Analgin works by soothing the pain and lowering an elevated body temperature.
Analgin is indicated in case of:
-acute severe pain after injury or surgery,
- cramp followed pain in stomach (colic),
-pain in malignant disease,
-other acute and chronic pain, if not indicated other therapeutic measures,
-elevated body temperature (fever), which does not respond to other measures.
2. BEFORE YOU START TAKING ANALGIN
Do not take the drug Analgin, if:
- you are allergic (hypersensitive) to metamizol or on other pirazolone (e.g.
phenazone, propyphenazone) and pirazolidins (for example, pheniylbutazone,
oxyphenbutazone), or if you after using these medications react with a strong
decrease in the number of white blood cell count (agranulocytosis);
- you are hypersensitive to any of the auxiliary substances listed in section 6;
- you have specific, diagnosed intolerance to analgesics, accompanied with reports
attacks, or the loss of breath (analgesic asthma syndrome) or intolerance on
painkillers, accompanied with in wheals and/or swelling of the face, tongue and
throat (urticaria, angioedema), or if you have responded with a narrowing of the
lower respiratory tract (bronchospasm) or other forms of hypersensitivity reactions,
such as hives, runny nose swelling of the face, tongue and throat (urticaria, rhinitis,
angioedema) on pain medications, such as saliciyates, paracetamol, diclophenac,
ibuprofen, indomethacin, or naproxen;
-you have impaired function of the bone marrow, for example after treatment with
cytostatics (cancer drugs);

-you suffer from impaired formation of blood elements (a disease early system);
-you have an innate deficiency of the enzyme glucose-6-phosphate dehydrogenase
(an inherited disease of metabolism with risk of decomposition of red blood cells);
-you have a hereditary disease of the liver known as acute intermittent Porphyria (a
hereditary disorder of the formation of the blood pigment hemoglobin);
-you are in the last trimester of pregnancy,
-you are breast-feeding.
The use of this medicine in children under the age of ten years is not recommended.
Be careful with Analgin:
Read carefully this manual and consult a doctor if any of these apply to you.
Analgin Tablets contain metamizol, a derivative of pirazolone, which rarely can cause
life-threatening dangerous shock (sudden misfire circulation) and agranulocytosis (a
serious illness that occurs due to the strong decrease in the number of white blood
cells).
If you are hypersensitive to Analgin (anaphylactoid reactions), you are exposed to a
particular risk of the appearance of the same reactions to other pain medications.
If using the Analgin causes an allergic or other (immune mediated) defense reactions
(e.g. agranulocytosis) are exposed to special risks in the same way to react to other
pirazolone and Pyrazolidine (chemically related substances).
When choosing a method of the application it is important to keep in mind that the
parenteral administration of associated with a higher risk of occurrence of
hypersensitivity reactions.
If you appear so agranulocytosis, pancytopenia or thrombocytopenia stop taking the
drug and contact a doctor (see section 4. "Possible unwanted effects").
Severe hypersensitivity reactions (anaphylactic or anaphylactoid reactions)
If you suffer from any of the following diseases/intolerance, there is an increased risk
of occurrence of severe hypersensitivity reactions to Analgin:
-intolerance to medications for the pain/rheumatism (intolerance to analgesics),
which is manifested in wheals with or the island of the face, tongue, and throat, as
well as with the advent of asthmatic attacks and loss of breath (analgesic asthma
syndrome), (see part 2. "Do not take the drug Analgin");
-bronchial asthma, especially if at the same time suffers from rhino sinusitis
(inflammation of the nasal and sine cavity) and the nasal polyps;
-chronic hives;
-hypersensitivity to color (for example, tartrazin), or preservatives (e.g. on benzos);
-intolerance to alcohol. These patients respond and at the least amounts of alcohol
with symptoms such as sneezing, tearing of the eyes, and redness of the face. Such
intolerance towards alcohol addiction may indicate so far unknown allergy to pain
medications (see part 2. "Do not take the drug Analgin").
In patients with an increased risk of hypersensitivity reactions Analgin can be given
only after careful assessment of the possible risks in relation to the expected benefit.
If the Analgin in such cases does give you, the patient should be monitored carefully
and be prepared for a reaction in an emergency. Anaphylactic shock mostly occurs in
sensitive patients (see part 4. "Possible unwanted effects"). Because of that, special
care is needed for patients with asthma or a predisposition for the appearance of
hypersensitive reactions (atopy).
Severe skin reactions while using metamizol may affect life threatening skin reactions
(Stevens-Johnson syndrome and Toxic Epidermal Necrolysis). If you notice the
appearance of a strong redness on the skin (rash), often with blisters or damage

mucous membranes, immediately stop taking the Analgin (see section 4. "Possible
adverse effects"). Drop in blood pressure (isolated hypotensive reaction) Analgin can
cause a drop in blood pressure (isolated hypotensive reaction); (see section 4.
"Possible adverse effects"). The risk of such reactions is increased: -During rapid
injection in the veins, -If you have low blood pressure (existing hypotension), if you
are dehydrated, if you are having problems with blood circulation or do you have the
initial circulatory failure (myocardial infarction or serious trauma), -If you have a high
fever. A doctor will carefully monitor your condition and if necessary carry out
preventive measures (e.g., stabilization of the circulatory system), to reduce the risk
of falling blood pressure. If You should at all costs avoid the drop in blood pressure
(e.g. in case of severe cardiac coronary disease or significant narrowing of the
arteries), Analgin can be used only with careful monitoring functions.
Patients with compromised liver or kidney function if you have liver or kidney
impairment, Analgin should be used only after a rigorous risk assessment uses and
with the use of appropriate precautionary measures (see part 3. "Impaired liver or
kidney function").
Older patients
In older patients, the excretion of the metabolites of Analgin may be delayed.
Infants and children
Newborns and infants under the age of three months, or those that have less than 5
kg body weight should not be given Analgin because it has no scientific knowledge on
the use of the drug in this age group.
Taking other medicines with Analgin
Please tell your doctor or pharmacist about all medicines you are taking or have
recently taken, including those that you bought without a prescription, as well as
herbal remedies or natural products. Analgin can cause a decrease in the
concentration of cyclosporine (cure for the Suppression of the immune system) in the
blood. When the simultaneous use of one must control the level of Cyclosporine in
the blood. Concomitant use of Analgin with methotrexate (a medicine used to treat a
severe form of rheumatoid arthritis, certain skin diseases and cancers) can increase
the concentration of this drug in the blood, which can lead to the occurrence of toxic
side effects, especially in older patients. As a result, this combination should be
avoided. Concomitant use of Analgin with Chlorpromazine (medicine used to treat
schizophrenia) is associated with the risk of the appearance of serious hypothermia.
For pirazolone class of medications (Analgin belongs to) is known to lead to the
emergence of the interactions with the following medicines: -medicines to thin the
blood (oral anticoagulants), captopril (used for the treatment of high blood pressure
and certain heart disease), -Lithium (used for the treatment of some mental illness),
-medicines for the disposal of excess fluids (diuretics, e.g., triamterene), -medicines
used for the treatment of high blood pressure (antihypertensives).
Taking food and drinks the medicine
Analgin Do not consume alcohol while on therapy with Analgin, because it can boost
its effect.
Pregnancy and breastfeeding
Ask your doctor or pharmacist for advice before you begin to use any medicine.
Pregnancy
Since there are no adequate data, Analgin should not be used in the first trimester of
pregnancy, while in the second trimester can only be used after consultation with a

physician. In the last trimester of pregnancy Analgin should not be taken because it
prevents the natural function of the squamous cells (thrombocytes aggregation),
which particularly during childbirth can lead to excessive bleeding. In addition, you
may experience and to the closing of one blood of the vessels which is important for
a child (so called the ductus Botalli, which normally closes only after giving birth).
Breast feeding
Do not breast-feed at least 48 hours after taking the last dose Analgin, because the
metabolites in human breast milk.
Management of vehicles and machines
If you are taking the recommended dose, Analgin has no effect on the ability of
concentration and response. In the case of high doses, due to possible adverse
impact, caution should be exercised when driving a car or machinery. This is
especially true when you consume alcohol at the same time. Analgin Tablets contain
metamizol sodium. Each tablet contains 1.42 mmol (32.7 mg) of sodium. This should
be taken in consideration with patients with limited intake of sodium.
3. HOW to TAKE the DRUG ANALGIN
Always take Analgin as a doctor referred you. If you are not sure how, consult with a
physician or pharmacist.
Dosing Dosage depends on the intensity of the pain or an elevated body
temperature, as well as of the individual reactions of individuals on the effects of the
drug. In General, you should consider the following recommendations:
in essence, should be set to the lowest dose that controls pain and fever;
the case of an elevated body temperature, generally filling in children is 10 mg/kg
body weight;
the effect of the drug is achieved by 30 to 60 minutes after oral administration;
Recommended individual doses for children and adolescents from 10 to 14 years are
8 mg/kg to 16 mg/kg. In adults and adolescents who have more than 15 years
> 53 kg single dose up to 1000 mg.
In the above table shows the recommended single and daily maximum dose.
Age
(body weight)
10 to 14 years
(32 kg to 53 kg)
Adults and
adolescents over 15
( 53 kg)

Single dose

Maximum daily dose

1 tabletof Analgin
(corresponds to 500 mg of
metamizole sodium
monohydrate)
1 to 2 tablets of Analgin
(corresponds to 500 mg do
1.000 mg of metamizole
sodium monohydrate)

Up to 4 tablets of Analgin
(corresponds to 2.000 mg of
metamizole sodium
monohydrate)
Up to 8 tabletsof Analgin
(corresponds to 4.000 mg of
metamizole sodium
monohydrate)

Older patients
In older patients the dose should be reduced because the excretion of the
metabolites of the drug may be in slow motion.
Patients with impaired general condition and reduced creatinine clearance

In patients with impaired general condition and reduced creatinine clearance, the
dose should be reduced because the excretion of the metabolites of the drug may be
in slow motion.
Impaired liver or kidney function
Patients with disturbed renal and hepatic function, reduced speed of elimination of
the products of the metabolism of the drug, should avoid reusable high-dose
administration. With short-term use of dose reduction is required. There is no
experience with long-term use of the medicine.
Mode of application The tablets should be swallowed whole with enough fluid (for
example, with a full glass of water).
The duration of treatment
The duration of treatment depends on the type and severity of the disease, as
determined by a doctor. It is not recommended to take Analgin for longer than three
to five days without consultations with the physician or dentist.
If you take more of the drug than Analgin
If you take more tablets than you should, tell your doctor to take adequate measures.
Symptoms of overdose are dependent on the degree exceeding the dose. You may
experience nausea, vomiting, pain in the abdomen, a reddish coloration of urine,
renal impairment, which can progress to renal insufficiency (interstitial nephritis),
dizziness, drowsiness, fainting, spasm, falling blood pressure, which can progress to
shock and rapid heart rate (tachycardia).
Note: it is possible the emergence of the red coloration of urine, which is harmless,
and the result is rubas acid excretion in the urine.
If you forget to take Analgin
Never take a double dose to replace the missed dose of the drug. Analgin Tablets are
taken as needed.
If you have any further questions on the use of Analgin, talk to your doctor or to the
pharmacist.
4. POSSIBLE UNWANTED SIDE EFFECTS
Like all medicines, Analgin can cause unwanted effects, which do not occur at all. If
any of these symptoms, stop taking this medicine and inform your doctor or go to the
nearest hospital: If the unexpected call any of the following symptoms, tell your
doctor, because some symptoms in certain circumstances can be life-threatening
(e.g., severe hypersensitivity, severe skin reactions like Stevens-Johnson syndrome or
toxic Epidermal Necrolysis, agranulocytosis , pancytopenia).
Timely discontinuation of therapy is crucial. If you experience any signs of
agranulocytosis, pancytopenia or thrombocytopenia, metamizol must be discontinued
immediately and should control the CBC (including differential). Treatment should be
discontinued immediately, and not wait for the results of laboratory tests.
Analgin should not be taken away if you report the following symptoms that indicate
a possible agranulocytosis: - unexpected deterioration of the general state (the
increase in body temperature, chills, croup, difficulty swallowing), -high body
temperature which is not reduced or returns, -painful, inflammatory changes in the
mucosa of the mouth, nose and throat, as well as inflammation of the anal and
genital areas.

Other possible unwanted effects are:


Less common unwanted effects (occur in less than 1 in 100 users, but with more than
one user to 1000):
-Purple to deep red skin rash, partly with the advent of the bladder (fixed
Exanthema); -drop in blood pressure (isolated hypotensive reaction) directly
conditioned by applying doses of no characters or anaphylactoid anaphylactic
reactions. Such reactions can lead to a critical fall in blood pressure. Risk of falling
blood pressure may be elevated in case of extremely high temperatures
(hyperpyrexia). Typical signs of serious decline in blood pressure are: tachycardia,
pallor, tremor, dizziness, nausea and fainting.
Rare unwanted effects (occur in less than one on 1000 users, but at more than one in
10000 users:
-hypersensitivity (anaphylactic or anaphylactoid reaction) In the typical signs of
hypersensitivity to easier drug include symptoms such as: burning of the eyes,
coughing, runny nose, sneezing, a feeling of tightness in the chest, redness of the
skin (especially in the area of the face and head), hives and swelling in the area of
the face, and less commonly nausea and cramps in my stomach. Special care should
be taken on the most common warning signs, such as burning, itching and a feeling
of heat in the language and under the tongue, especially on the palms of the hands
and feet. Such lighter reactions can go into more difficult with a strong symptoms in
wheals, severe angioedema (severe edema of the larynx, and in the area, and the
Adam's Apple), severe bronchospasm (frantically constriction of the lower respiratory
tract), pounding the heart (sometimes comes up and the pulse), heart rhythm
disorder, fall in blood pressure (sometimes with transient dose-blood pressure),
faintness and shock. These reactions may occur in patients who have used the
metamizol in the past without the hassle and can sometimes be fatal. In patients with
analgetic syndrome, asthma, hypersensitivity reactions manifest themselves in the
form of asthmatic attacks (see section 2. "Do not take the drug Analgin").
-a reduction in the number of white blood cell count (leukopenia),
-skin rash (maculopapular rash).
Very rare unwanted effects (occur in less than one in 10000 users, but at more than
one on 100,000 users):
-a reduction in the number of white blood cell count (agranulocytosis), which can be
life-threatening, and a reduction in the number of platelets (thrombocytopenia).
These reactions are probably immune-mediated and may occur in patients who have
used the metamizol earlier without complications. The risk of the occurrence of these
reactions is increased if the Analgin is taken more than seven days. Signs of
agranulocytosis are: high fever, chills, croup, difficulty swallowing, painful,
inflammatory changes in the mucosa of the mouth, nose and throat, as well as
inflammation of the anal and genital areas. In patients who receive antibiotic therapy,
these characters can be reduced. Erythrocyte is accelerated and swelling of the
lymph nodes or spleen is mild or does not exist. Typical signs of thrombocytopenia
are for example the tendency toward bleeding and petechiae (dotted bleeding in the
skin and mucous membranes).
-asthmatic attack (shortness of breath to narrow the smallest respiratory tract).
-a large blister on the skin and peeling of skin (StevensJohnson syndrome or toxic
Epidermal Necrolysis).
-acute impaired renal function with reduced urine secretion (oliguria), completely
stopped by the secretion of urine (anuria) or an increased excretion of protein in the
urine (proteinuria), or acute kidney failure (acute renal failure) or acute inflammation
of the kidney (acute interstitial nephritis).

The frequency of unknown (cannot be estimated from the available data)


-anaphylactic shock. -anemia with immediate function disorder of the bone marrow
(aplastic anemia), the Visual, the fall in the number of white and red blood cells and
platelets (pancytopenia), including cases with fatal outcome. Signs of anemia aplastic
and pancytopenia are: general weakness, infection, persistent high body
temperature, and bruising, bleeding, pallor. It is possible for the emergence of the
Red coloration of the urine, which is harmless, and the result is the secretion of rubas
acids, metabolites metamizol.
If you notice any side effect, talk to your doctor or pharmacist!
5. HOW to STORE ANALGIN?
You must keep it out of the reach and sight of children. Analgin should not be used
after the expiration date stated on the carton. Expiration date refers to the last day of
that month. The product should be stored at temperature up to 25 C. Any unused
product should not be disposed of in household waste or thrown into waste water. It
is necessary to ask the pharmacist for the best method of disposal unspent drug,
because it preserves the environment.
6. ADDITIONAL INFORMATION What Analgin contains -the active substance is
metamizol sodium monohydrate. Each tablet contains 500 mg of metamizol sodium
monohydrate.
the other substances are: calcium phosphate dibasic dihydrate; povidone; sodium
laurylsulfate; magnesium stearate.
How Analgin looks like and contents of the Pack
Analgin Tablets are white to light yellowish, round, flat, tablets with facet, with
breaking line on one side and an "ANALGIN" on the other side. The tablets are
packaged in blister pack (aluminium foil/PVC foil). Each blister contains 10 tablets.
Cardboard box contains 10 tablets (1 blister), along with the attached instructions.
Cardboard box containing 500 tablets (50 blisters), along with the attached
instructions.
Drug release mode
Medicinal products with a physician's prescription.